Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Lack of sleep after stopping taking marijuana - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Drug Abuse
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3391 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   Hi
User :   Hi there Any Body Home
Doctor :   How can I help you?
User :   ok
User :   You are there
Doctor :   Yes
Doctor :   Please proceed with your query.
User :   Doctor Which is your field of specialization
User :   Or can i ask you any Kind of Questions
Doctor :   Yes
User :   ok
Doctor :   I am a General Practitioner, I believe I can help you within my expertise and If required I shall recommend a specialist.
User :   I Seem to be having trouble with my sleep it has been really wavered and trouble some
Doctor :   Ok
Doctor :   Since when has this been happening?
User :   I am used to taking Marijuana, and earlier i would never get this trouble
Doctor :   Ok
Doctor :   Did you stop it all of a sudden?
User :   but of late it has been increasing my sleeplessness
Doctor :   Ok
User :   and do not get enough sleep at all during the day
Doctor :   I suggest that you first get to a de-addiction centre.
User :   Are you able to see my Messages Doctor Since I am not being able to see them
Doctor :   Yes
Doctor :   Are you able to receive my messages?
Doctor :   Are you with me ?
User :   Doctor I am not being able to see My messages nor am I being able to see your's Doctor :   But I am getting your messages
Doctor :   Are you there?
Doctor :   I have to close this window since there is no response from your side, please get back to us if you need further medical advice. We are available round the clock everyday.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor